Alert archive / Minnesota / Wind Chill Advisories in 2019
Wind Chill Advisory 13, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 8, 2019, 3:31 AM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Feb 8, 2019, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2019, 3:31 AM CST (09:31 UTC)
- In effect from
- Feb 8, 2019, 12:00 PM CST
- Expired
- Feb 9, 2019, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.5 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
870 WWUS43 KFGF 080931 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 331 AM CST Fri Feb 8 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.NEW.KFGF.WC.Y.0013.190208T1800Z-190209T1800Z/ /O.CON.KFGF.WC.W.0003.000000T0000Z-190208T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 331 AM CST Fri Feb 8 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST SATURDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 50 below zero this morning. Wind chills 25 to 40 below zero expected this afternoon through Saturday morning. * WHERE...Portions of northwest and west central Minnesota and eastern North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$
4 follow-up statements
935 WWUS43 KFGF 081754 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1154 AM CST Fri Feb 8 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.EXP.KFGF.WC.W.0003.000000T0000Z-190208T1800Z/ /O.CON.KFGF.WC.Y.0013.190208T1800Z-190209T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 1154 AM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills are expected to continue. Wind chills as low as 40 below zero are expected. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until noon CST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ Knutsvig
211 WWUS43 KFGF 090539 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1139 PM CST Fri Feb 8 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.CON.KFGF.WC.Y.0013.000000T0000Z-190209T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 1139 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...Very cold wind chills as low as around 40 below zero are expected. * WHERE...Eastern North Dakota and the northwest quarter of Minnesota. * WHEN...Until noon CST Saturday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
568 WWUS43 KFGF 090905 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 305 AM CST Sat Feb 9 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.CON.KFGF.WC.Y.0013.000000T0000Z-190209T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 305 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills as low as around 40 below zero are expected. * WHERE...Eastern North Dakota and the northwest quarter of Minnesota. * WHEN...Until noon Today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
122 WWUS43 KFGF 091755 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1155 AM CST Sat Feb 9 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091900- /O.EXP.KFGF.WC.Y.0013.000000T0000Z-190209T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 1155 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... $$ Knutsvig
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 11:10 PM CST, 4 hours 21 minutes earlier.
Area forecast discussion, Feb 7, 11:10 PM CST, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1110 PM CST Thu Feb 7 2019
.UPDATE...
Issued at 1110 PM CST Thu Feb 7 2019
Winds will slowly decrease overnight. Few gusts are expected. Cold
overnight with lows around 20 below. Expect wind chills to 45 to 50
below. Cold Friday with highs around 10 below. Some moderation for
the weekend. Little changes at this update.
UPDATE Issued at 940 PM CST Thu Feb 7 2019
Blizzard Warning, Winter Storm Warning, and Winter Weather Advisory
was allowed to expire at 9 PM CST. However blowing and drifting snow
will remain a problem for travelers overnight as winds slowly
subside. Wind Chill Warning now in effect until noon Friday. Expect
wind chills down to 45 below. Clearing was occurring over the
northwest zones. Expect clearing to continue moving east for the
rest of the night.
Radar indicated light snow roughly east of a line from ROX to
Mayville to Wahpeton. Precipitation was moving to the east about 15
knots. Will tweak winds, temps and pops.
UPDATE Issued at 659 PM CST Thu Feb 7 2019
Radar indicated light snow between FAR and GFK and into west central
MN. The snow was moving to the southeast about 15 knots. Tweaked
temps, dewpoints and winds for tonight. Lowest visibilities remain
between FAR and GFK. No other update at this time. Blizzard warning
remains in effect.
&&
.SHORT TERM...(This evening through Friday)
Issued at 307 PM CST Thu Feb 7 2019
Through the afternoon, valley winds have maintained sustained values
in the upper 20s mph with gusts into the 30s and 40s and
widespread valley visibility of a quarter mile or less. As the
departing system builds into the Great Lakes region and surface
high pressure builds into the Dakotas tonight, winds will
gradually weaken. Winds falling under 20 kts by later evening are
expected to lessen coverage of blowing snow, considerably
improving visibility. There may still be patchy blowing snow
lingering overnight but think timing is still on track so will
transition from current snow/blowing snow headlines to wind
chills at 9 PM.
As winds decrease tonight, clouds will lift and begin to scatter out
and colder air builds back into the region. Issuing a Wind Chill
Warning for widespread dangerous -40 to -50F wind chills developing
tonight and into early Friday. With winds weakening and temperatures
rising back into the upper teens and single digits below during the
day Friday, wind chills are expected to remain in wind chill
advisory criteria through the entire day Friday and that night.
Suspect there will need to be a transition from Wind Chill Warning
to Advisory later in Friday morning but will leave that to
subsequent shifts.
.LONG TERM...(Friday night through Thursday)
Issued at 307 PM CST Thu Feb 7 2019
Dangerous wind chills are the main focus each night and morning
from Friday night through the weekend, with wind chills dropping
into the 20 to 40 below range each night.
Models in general agreement this run and will opt for a blended soln
at this time. Sfc high pressure is expected to retreat into the
Great Lakes to start the period. Return flow will help prop up
temperatures for Saturday and Sunday...although values will still
remain below normal. Monday will remain tranquil with below normal
temperatures.
By Tuesday...another wave is forecast to develop over the central
Plains...with an inverted trof extending back into Minnesota and the
Dakotas. Abundant moisture ahead of the system will help produce
measurable precipitation...although amounts are uncertain for now
and will continue to monitor as the event gets closer. As the system
departs early Wednesday...will see another brief drop in
temperatures...and quieter weather to end the period.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1110 PM CST Thu Feb 7 2019
Mostly MVFR conditions were across the area. Some VFR conditions
were over the Devils Lake basin and over the far east zones.
Clearing was occurring from the west and will continue to clear
overnight. Expect VFR conditions for Fri.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Chill Warning until noon CST Friday for NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...Wind Chill Warning until noon CST Friday for MNZ001>009-013>017-
022>024-027>032-040.
&&
UPDATE...JH
SHORT TERM...BP
LONG TERM...Hopkins
AVIATION...JHHazardous weather outlook, Feb 7, 10:05 PM CST, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1005 PM CST Thu Feb 7 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-090415- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 1005 PM CST Thu Feb 7 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Dangerously cold wind chill values of 40 below to 45 below zero are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dangerously cold wind chill values of 40 below to 45 below zero are expected Friday morning. Wind chill values of 25 below to 40 below zero are expected at times from Friday afternoon through Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Feb 7, 11:35 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1135 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM SNOW 1 NW LITCHVILLE 46.67N 98.21W
02/07/2019 E11.0 INCH Barnes ND PUBLIC
SNOWFALL TOTAL FROM WEDNESDAY THROUGH THURSDAY, MOST FELL
ON WEDNESDAY.
&&
VGODONNearby
Wind Chill Advisories in Minnesota, 2019Wind Chill Advisories in North Dakota, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.